paracetamol-caplets-32-Aspar

Paracetamol Caplets 500mg, 32

Paracetamol caplets 500mg are easy to swallow tablets for the relief of mild to moderate pain including; headaches, sore throats, migraines, toothache, period pains and neuralgia.
Also useful for the symptomatic relief of: Rheumatic aches and pains, feverishness, colds and flu.

Usage

Adults, the elderly and children over 12 years: Swallow one or two caplets up to 4 times a day with a drink of water, or as instructed by your doctor.

Children 6 to 12 years of age: Take half to one caplet up to 4 times a day.

Not recommended for children under 6 years of age.

The dose should not be repeated more frequently than every 4 hours and no more than 4 doses should be taken in any 24 hour period. If symptoms persist for more than 3 days consult your doctor.

Warnings
Do not exceed the stated dose.
Do not take with any other paracetamol containing products.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Keep out of the reach and sight of children.
Please read the leaflet enclosed before taking the caplets.

Storage
Do not store above 25°C. Store in the original package

Ingredients
Each Caplet contains Paracetamol 500mg
Also contains Sodium Metabisulphite (E223)
-+